Some Remarks on a Functional Equation Characterising the Root
Aequationes mathematicae, Tome 2 (1969), pp. 282-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182337,
author = {M. KUCZMA},
title = {Some {Remarks} on a {Functional} {Equation} {Characterising} the {Root}},
journal = {Aequationes mathematicae},
pages = {282--286},
year = {1969},
volume = {2},
zbl = {0174.20202},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182337/}
}
M. KUCZMA. Some Remarks on a Functional Equation Characterising the Root. Aequationes mathematicae, Tome 2 (1969), pp. 282-286. http://geodesic.mathdoc.fr/item/AM2_1969__2_182337/